# SDR COMA9810125

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

RT ENGINE HOT START, TEMP REACHED 978 DEGREES.  REMOVED ENGINE FOR INSPECTION.
